# SDR UPS08M52651

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT WING NR 3 FUEL TANK STRINGER NR 11 END SUSPECT CRACK AS MARKED.  STR 11 SECTION CUT IAW SRM 57-20-00 FIG.10V.1R.40 & EN1277-08.  HFEC C/OUT IAW NDT SPM R.13 PART 06-10-01.001 ON TRIMMED EDGE & FOUND NO CRACK EVIDENT.  NEW STRINGER & REP PARTS FAB IAW SRM 57-20-00 FIG.10 V.1R.40.  HOLES ON NEW STR 11 & REP PARTS P/UP IAW EN1277-08. NEW STR 11 & REP PARTS, CLIP & REP AREA FASTENERS OK TO INSTALL.
